MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL LATERJET CORACOID K-WIRE, 150 MM (SHORT); BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SARL LATERJET CORACOID K-WIRE, 150 MM (SHORT); BONENAIL GUIDEWIRE
Catalog Number 285260
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The lot number is currently unavailable.
 
Event or Problem Description
It was reported by the sales rep reported that during an open shoulder repair, it was observed that the laterjet coracoid k-wire, 150 mm broke when the surgeon was drilling with it.The sales rep reported that the device broke in half outside of the patient and nothing fell inside the patient's joint space.The surgeon completed the procedure with another like device with no patient consequences.There was a 15 minute delay in the case.The sales rep could not provide the lot number or age of the device.The customer already discarded the complaint device.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
LATERJET CORACOID K-WIRE, 150 MM (SHORT)
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 2400
SZ  2400
MDR Report Key7722308
Report Number1221934-2018-52550
Device Sequence Number16532509
Product Code LXH
UDI-Device Identifier10886705017980
UDI-Public10886705017980
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number285260
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2014
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1